# SDR C2XA06BT025

- Difficulty date: June 25, 2006
- Submitted: June 29, 2006
- Operation: Air carrier
- Aircraft: N14977
- Make and model: Emb EMB-145LR
- Aircraft serial: 145175
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Electronic Unit
- Part number: 355022002MOD
- Part serial: 1264
- Condition: Faulty
- Location: Mlg
- Stage of operation: CL
- How discovered: V
- Nature of condition: J, S
- Precautionary procedure: A

## Discrepancy

CREW REPORTED, LANDING GEAR/LEVER DISAGREEMENT AFTER TAKEOFF, GEAR WOULD NOT RETRACT.  AIR RETURNED BACK TO EWR.  MAINTENANCE REMOVED AND REPLACED LGEU IAW EMB145 AMM 32-32-01; REMOVED AND REPLACED LANDING GEAR SOLENOID VALVE IAW EMB AMM 32-33-04 P/N:2225-0100-003, S/N:020 MANUFACTURER: EMB/LEIBHERR INC.  PERFORMED RETRACTION AND EXTENSION OF LANDING GEAR SYSTEM IAW EMB145 AMM 32-30-00.  OPS CHECKED GOOD.  AIRCRAFT RETURNED TO SERVICE.  SDR REMAINS OPEN FOR FURTHER INFORMATION.
